Texas, 2023

Heat in Texas, August 1 to 31, 2023

August 1 to 31, 2023 · NWS LCH · 10 events in 10 counties and zones

A historic heat wave parked across much of the deep south during the month of August. Apparent temperatures each afternoon for the month reached over 105 degrees with most afternoons rising into the 110 to 120 degree Fahrenheit range.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

A historic heat wave parked across much of the deep south during the month of August. Apparent temperatures each afternoon for the month reached over 105 degrees with most afternoons rising into the 110 to 120 degree Fahrenheit range. The very hot and dry conditions aggravated the already dry conditions pushing much of the region into an exceptional drought.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jul 31, 9:08 PM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 31, 9:08 PM CST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1008 PM CDT Mon Jul 31 2023

...New UPDATE, CLIMATE...

.UPDATE...
Updates this evening to chances of precipitation across the area
associated with the MCV igniting strong to severe thunderstorms
into the evening hours. The remaining thunderstorms over Hardin
county Texas expected to move southwest of the area and weaken by
10 pm or so. Otherwise, remainder of forecast on track for a warm
evening, and another blistering day Tuesday with and Excessive
Heat Warning for the entire area.

&&

.CLIMATE...

Record highs tied or broken for July 31, 2023:

LOCATION           OLD RECORD    NEW RECORD       YEARS OF DATA
--------------------------------------------------------------------
ALEXANDRIA LA      103 IN 1930   103 IN 2023      RECORDS SINCE 1892
LAKE CHARLES LA    100 IN 1899   100 IN 2023      RECORDS SINCE 1895
LAFAYETTE LA       103 IN 1899   103 IN 2023      RECORDS SINCE 1893
NEW IBERIA LA      101 IN 1948   104 IN 2023      RECORDS SINCE 1948
BEAUMONT TX        100 IN 1902   101 IN 2023      RECORDS SINCE 1902
--------------------------------------------------------------------

New Iberia, LA high temperature of 104 set an all time station record
high temperature. The old record of 103 was set on June 2, 2011;
August 31, 2000; and September 4, 2000. Records date back to 1948.

The last time Lafayette, LA recored a high of 103 was September
3, 2000 and August 31, 2000. Lafayette had previously recorded 104
on August 30, 2000.

08/DML

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 233 PM CDT Mon Jul 31 2023

A large ridge aloft is across the northwestern gulf, central
plains, and into the Rockies. The local area is under the eastern
flank of the ridge, and a disturbance is dropping south through
northern and central LA.

With the sky high temperatures and the slight weakness aloft,
isolated to perhaps scattered showers and storms may occur this
afternoon into just after sunset. Some storms may be strong with
gusty winds.

Actual temperatures have increased from yesterday with most
locations around 100F. Just enough mixing has kept apparent temps
down to just slightly higher than the actual temp, however spotty
excessive heat warning criteria is being met. (HI of greater than
113F or temp of greater than 105F).

Tomorrow is expected to be similar, however slightly less mixing
is anticipated. The heat adv has been upgraded to an excessive
heat warning. Not much change will occur into Wednesday with an
excessive heat watch posted.

&&

.LONG TERM...
(Thursday through next Sunday)
Issued at 233 PM CDT Mon Jul 31 2023

Excessive heat continues into the long term as the upper level
ridging continues to build and extend further East into our area
towards the beginning of the long term. The strengthened ridge will
keep our high temperature values hovering near or just breaking into
the lower triple digits. However, the center of this upper level
ridge will generally meander back over to the west, allowing for
an increase in afternoon precipitation chances. The POP values
are still with some uncertainty at the end of the long term period
and likely won't act as a good mitigating factor to the heat.

Are we out of the woods yet for our heat index? Sadly, very likely
not. With the presence of a south to southwestern flow pattern at
the surface, moisture advection will allow the continuation of a
raised afternoon heat index values of 105-110, or possibly
slightly higher in some areas.

Lagrange/78

&&

.AVIATION...
(00Z TAFS)

Scattered SHRA/TSRA will continue through the early evening hours,
affecting BPT/LCH/LFT/ARA. LFT just recently had a wind gust to 46
kts. Outside the TSRA, winds expected to be light and variable
later this evening and overnight.

&&

.MARINE...
Issued at 413 AM CDT Mon Jul 31 2023

Surface high pressure remaining anchored over the northern Gulf
of Mexico will maintain a light to occasionally moderate mostly
onshore flow, along with very low seas, through the coming week.
Isolated showers and thunderstorms may develop and meander over
coastal waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  76 103  77 103 /  10  20   0  20
LCH  79 100  79  98 /  30  20  10  30
LFT  79 103  80 100 /  10  30  10  30
BPT  78 103  78 101 /  30  10   0  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Excessive Heat Warning from 10 AM to 7 PM CDT Tuesday for
     LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-
     252>254.

     Excessive Heat Watch from Wednesday morning through Wednesday
     evening for LAZ027>033-044-045-055-073-074-141>143-152>154-
     241>243-252>254.

TX...Excessive Heat Warning from 10 AM to 7 PM CDT Tuesday for TXZ180-
     201-259>262-515-516-615-616.

     Excessive Heat Watch from Wednesday morning through Wednesday
     evening for TXZ180-201-259>262-515-516-615-616.

GM...None.
&&

SHORT TERM...08
LONG TERM....78
AVIATION...08
Hazardous weather outlook, Jul 31, 1:31 PM CST, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
231 PM CDT Mon Jul 31 2023

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ201-261-262-515-516-615-616-011945-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Hardin-Southern Jasper-
Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-
Southern Orange-
231 PM CDT Mon Jul 31 2023

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Max temperatures between 105 and 108 degrees combined with dewpoints
in the upper 60s or lower 70s will lead to heat index values peaking
between 110 and 115 degrees across the area this afternoon.

A few showers or thunderstorms are possible, with a Marginal Risk
(level 1 of 5) for severe weather. The main threat will be damaging
wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Excessive Heat Watch.

Our heat wave will continue over the region through the coming work
week with heat index values ranging from 105 to 115 degrees each
afternoon...expect additional heat advisories.

Isolated to scattered thunderstorms will develop each day next week.
No severe weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ180-259-260-011945-
Tyler-Northern Jasper-Northern Newton-
231 PM CDT Mon Jul 31 2023

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Max temperatures between 105 and 108 degrees combined with dewpoints
in the upper 60s or lower 70s will lead to heat index values peaking
between 110 and 115 degrees across the area this afternoon.

A few showers or thunderstorms are possible, with a Marginal Risk
(level 1 of 5) for severe weather. The main threat will be damaging
wind gusts.

It is strongly advised to stay alert to the forecast for potential
upgrades to an Excessive Heat Warning across the rest of the area
today!

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Excessive Heat Watch.

Our heat wave will continue over the region through the coming work
week with heat index values ranging from 105 to 115 degrees each
afternoon...expect additional heat advisories.

Isolated to scattered thunderstorms will develop each day next week.
No severe weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-436-450-452-455-470-472-475-011945-
Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays-
Atchafalaya and East Cote Blanche Bays-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
231 PM CDT Mon Jul 31 2023

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Isolated showers and thunderstorms will be possible. No severe
weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated to scattered thunderstorms will develop each day next week.
No severe weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 31, 7:30 PM CST, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
830 PM CDT Mon Jul 31 2023

TXZ201-261-010200-
Hardin TX-Southern Jasper TX-
830 PM CDT Mon Jul 31 2023

...A strong thunderstorm will impact portions of southeastern Hardin
and south central Jasper Counties through 900 PM CDT...

At 830 PM CDT, Doppler radar was tracking a strong thunderstorm over
Evadale, moving southwest at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lumberton, Silsbee, Kountze, Evadale, Bevil Oaks, and Weiss Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3037 9440 3048 9406 3035 9394 3018 9420
      3019 9421 3018 9422 3017 9422 3017 9427
      3016 9428
TIME...MOT...LOC 0130Z 052DEG 15KT 3038 9409

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

14
Local storm report, Jul 31, 7:54 PM CST, 4 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
854 PM CDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Tstm Wnd Dmg     4 NNE Iowa              30.29N 92.99W
07/31/2023                   Jefferson Davis    LA   NWS Employee

            Reported large tree limbs down.

&&

NS
Local storm report, Jul 31, 7:56 PM CST, 4 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
856 PM CDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Tstm Wnd Gst     16 SSE Burns Point      29.37N 91.38W
07/31/2023  M45 MPH          GMZ455             LA   Mesonet

            NOS tide station Eugene Island, Atchafalaya
            Bay, LA (EINL1) 16 SE Burns Point.

&&
Local storm report, Jul 31, 7:57 PM CST, 4 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
857 PM CDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     Tstm Wnd Gst     1 SSW Burns Point       29.57N 91.53W
07/31/2023  M40 MPH          St. Mary           LA   ASOS

            ASOS station KP92 Salt Point, LA.

&&
Special weather statement, Jul 31, 8:01 PM CST, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
901 PM CDT Mon Jul 31 2023

TXZ201-010230-
Hardin TX-
901 PM CDT Mon Jul 31 2023

...A strong thunderstorm will impact portions of northeastern Hardin
County through 930 PM CDT...

At 901 PM CDT, Doppler radar was tracking a strong thunderstorm near
Village Mills, or near Kountze, moving west at 10 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Silsbee, Kountze, Wildwood, Votaw, Village Mills, and Honey Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3046 9472 3049 9458 3049 9454 3050 9454
      3053 9442 3053 9426 3041 9416 3019 9429
TIME...MOT...LOC 0201Z 081DEG 11KT 3046 9436

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

14
Special weather statement, Jul 31, 8:25 PM CST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
925 PM CDT Mon Jul 31 2023

TXZ201-010300-
Hardin TX-
925 PM CDT Mon Jul 31 2023

...A strong thunderstorm will impact portions of western Hardin
County through 1000 PM CDT...

At 925 PM CDT, Doppler radar was tracking a strong thunderstorm over
Honey Island, or 7 miles south of Wildwood, moving southwest at 15
mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kountze, Saratoga, Thicket, Wildwood, Batson, Votaw, Honey Island,
and Village Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3049 9454 3051 9454 3052 9455 3053 9443
      3053 9442 3034 9428 3015 9461 3049 9473
TIME...MOT...LOC 0225Z 058DEG 12KT 3042 9444

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

14

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 heat. Local standard time, as filed.

Heat, Lower Jefferson County

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Lower Jefferson County forecast zone
Reported by
ASOS
Coordinates
29.854, -94.153 (the zone’s center; the record gives no point)

The average temperature at Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. Beaumont also experienced the 4th driest August ever recorded. Jefferson County and deep Southeast Texas was under an excessive heat warning for 15 days of the month and only went without any heat products for 4 days of the month.

Heat, Upper Jefferson County

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Upper Jefferson County forecast zone
Reported by
ASOS
Coordinates
29.854, -94.153 (the zone’s center; the record gives no point)

The average temperature at Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. Beaumont also experienced the 4th driest August ever recorded. Jefferson County and deep Southeast Texas was under an excessive heat warning for 15 days of the month and only went without any heat products for 4 days of the month.

Heat, Hardin

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Hardin forecast zone
Reported by
ASOS
Coordinates
30.332, -94.390 (the zone’s center; the record gives no point)

The average temperature at nearby Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. Lumberton also hit 111F on the 27th. Deep Southeast Texas was under an excessive heat warning for 15 days of the month and only went without any heat products for 4 days of the month.

Heat, Southern Orange County

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Southern Orange County forecast zone
Reported by
AWOS
Coordinates
30.121, -93.894 (the zone’s center; the record gives no point)

The average temperature at nearby Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. Orange hit 108F on the 27th. Deep Southeast Texas was under an excessive heat warning for 15 days of the month and only went without any heat products for 4 days of the month.

Heat, Northern Orange County

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Northern Orange County forecast zone
Reported by
AWOS
Coordinates
30.121, -93.894 (the zone’s center; the record gives no point)

The average temperature at nearby Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. Orange hit 108F on the 27th. Deep Southeast Texas was under an excessive heat warning for 15 days of the month and only went without any heat products for 4 days of the month.

Heat, Tyler

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Tyler forecast zone
Reported by
AWOS
Coordinates
30.771, -94.377 (the zone’s center; the record gives no point)

The average temperature at nearby Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. Woodville hit 110F on the 27th. Interior Southeast Texas was under an excessive heat warning for 20 days of the month and only went without any heat products for 4 days of the month.

Heat, Northern Jasper

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Northern Jasper forecast zone
Reported by
AWOS
Coordinates
30.744, -94.025 (the zone’s center; the record gives no point)

The average temperature at nearby Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. The AWOS at Jasper reported an apparent temperature around 120F for multiple days during the month. Interior Southeast Texas was under an excessive heat warning for 20 days of the month and only went without any heat products for 4 days of the month.

Heat, Northern Newton

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Northern Newton forecast zone
Reported by
AWOS
Coordinates
30.786, -93.745 (the zone’s center; the record gives no point)

The average temperature at nearby Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. The AWOS at nearby Jasper reported an apparent temperature around 120F for multiple days during the month. Interior Southeast Texas was under an excessive heat warning for 20 days of the month and only went without any heat products for 4 days of the month.

Heat, Southern Jasper

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Southern Jasper forecast zone
Reported by
ASOS
Coordinates
30.744, -94.025 (the zone’s center; the record gives no point)

The average temperature at nearby Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. Deep Southeast Texas was under an excessive heat warning for 15 days of the month and only went without any heat products for 4 days of the month.

Heat, Southern Newton

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Southern Newton forecast zone
Reported by
ASOS
Coordinates
30.786, -93.745 (the zone’s center; the record gives no point)

The average temperature at nearby Beaumont during the month of August was 89.2F which broke the old record of 87.7F set in 2011. The hottest temperature during the month was 111F on the 27th which broke the all time high record of 108F which was hit most recently as August 24, 2023. Deep Southeast Texas was under an excessive heat warning for 15 days of the month and only went without any heat products for 4 days of the month.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2023Every state in 2023This day in weather historyWarnings in Texas, August 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1134704, 1134705, 1134707, 1134708, 1134709, 1134710, 1134711, 1134712, 1134713, 1134714.